MathSciNet Relay Station
MathSciNet bibliographic data
MR878893 11G05 (14G25 14K07)
Pinch, R. G. E. Elliptic curves with good reduction away from $3$. Math. Proc. Cambridge Philos. Soc. 101 (1987), no. 3, 451–459.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement